American Journal of Mathematical Analysis
ISSN (Print): 2333-8490 ISSN (Online): 2333-8431 Website: http://www.sciepub.com/journal/ajma Editor-in-chief: Grigori Rozenblum
Open Access
Journal Browser
Go

Currrent Issue: Volume 5, Number 1, 2017

Open AccessArticle
Analysis of Ground Water Quality by Fuzzy Comprehensive Evaluation in Cauvery Delta Region, Tamil Nadu, India
American Journal of Mathematical Analysis. 2017, 5(1), 1-6. DOI: 10.12691/ajma-5-1-1
Pub. Date: February 25, 2017Views: 2022Downloads: 1539
Open AccessArticle
On Weak Solutions of Systems of Strongly Nonlinear Parabolic Variational Inequalities
American Journal of Mathematical Analysis. 2017, 5(1), 7-11. DOI: 10.12691/ajma-5-1-2
Pub. Date: March 03, 2017Views: 1247Downloads: 850
Open AccessArticle
Matehmatical Study of Thermosolutal Convection in Heterogeneous Vscoelastic Fluid in the Presence of Porous Medium
American Journal of Mathematical Analysis. 2017, 5(1), 12-16. DOI: 10.12691/ajma-5-1-3
Pub. Date: March 17, 2017Views: 1842Downloads: 1416
Open AccessArticle
On Properties of Holomorphic Functions in Quaternionic Analysis
American Journal of Mathematical Analysis. 2017, 5(1), 17-24. DOI: 10.12691/ajma-5-1-4
Pub. Date: July 24, 2017Views: 1138Downloads: 484